# SDR SWAA041010

- Difficulty date: April 9, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 60,503 hours, 28,977 cycles
- Engine: Ge CFM563B1
- Engine time: 55,258 hours, 53,230 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 332A1000XXX
- Part serial: 721116
- Condition: Faulty
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY, ON TAKEOFF NR 1 ENGINE EGT FELL TO 350 DEGREES, AIRBORNE AT 800 FEET NR 1 ENGINE VIBRATION METER MAXED OUT AT 5 UNITS WITH AIRFRAME VIBRATION.  NR 1 ENGINE WAS PUT IN IDLE POSITION AND VIBRATION STOPPED, EGT STILL LOW.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
